| Model Number |
RONYX30008UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
03/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two resolute onyx drug eluting stent were implanted in the lcma.Approximately 13 months post procedure patient suffered a myocardial infarction (unknown vessel).Patient recovered.